U.S. doctors online nowAsk doctors free
Las Vegas, NV
A 31-year-old male asked:

does levofloxacin raise your sugar if your diabetic?

1 doctor answer3 doctors weighed in
Dr. John Munshower
Family Medicine 30 years experience
Infx, not med: The infection (being tereated by the levaquin) is most likey the culprit of rising sugar levels in a diabetic. Causes of high bg's other than dietary are often steroids, or the stress of an infection. Doubtful it is the Levaquin (levofloxacin) itself.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
Last updated Jun 27, 2014
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits
$15 per month

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.